# SDR USAA2013010900030

- Difficulty date: January 8, 2013
- Submitted: January 11, 2013
- Operation: Air carrier
- Aircraft: N938UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27246
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Detached
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - L2 DOOR EMERGENCY EXIT LENS COVER FELL OFF (LENS IN FLT DECK).  RE-ATTATCHED EMERGENCY EXIT LENS COVER AT L2 DOOR.
